UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

SPEEDS OF CONVERGENCE AND ASYMPTOTIC EXPANSIONS IN THE CENTRAL LIMIT-THEOREM - A TREATMENT BY OPERATORS

SWEETING, TJ; (1980) SPEEDS OF CONVERGENCE AND ASYMPTOTIC EXPANSIONS IN THE CENTRAL LIMIT-THEOREM - A TREATMENT BY OPERATORS. ANN PROBAB , 8 (2) 281 - 297.

Full text not available from this repository.
Type: Article
Title: SPEEDS OF CONVERGENCE AND ASYMPTOTIC EXPANSIONS IN THE CENTRAL LIMIT-THEOREM - A TREATMENT BY OPERATORS
UCL classification: UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Statistical Science
URI: http://discovery.ucl.ac.uk/id/eprint/75715
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item